# SDR HEEA0014764

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 23032022
- Condition: Damaged
- Location: Start/Gen
- Part time: 9,901 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR ARMATURE IS BAD.  INSTALL P/N N1828-1 LONG WEAR BRUSHES.
